Toggle Main Menu Toggle Search

ePrints

Moment closure approximations for stochastic kinetic models with rational rate laws

Lookup NU author(s): Dr Colin Gillespie, Professor Darren Wilkinson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Milner P, Gillespie CS, Wilkinson DJ

Publication type: Article

Journal: Mathematical Biosciences

Year: 2011

Volume: 231

Issue: 2

Pages: 99-104

Print publication date: 19/02/2011

ISSN (print): 0025-5564

ISSN (electronic): 1879-3134

Publisher: Elsevier Inc.

URL: http://dx.doi.org/10.1016/j.mbs.2011.02.006

DOI: 10.1016/j.mbs.2011.02.006


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share